# SDR ASAA0852869

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 7,082 hours, 2,038 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Part number: 285A1840
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START "ELEC" LIGHT ON OVERHEAD PANEL CAME ON.  ACCOMPLISHED FIM 24 31 TASK 801 & 24 34 TASK 802.  FAULT CODE CLEARED.  PER FIM FAULT WAS INTERMITTENT, OK FOR SERVICE.
